# SDR REXA201101014

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 21,584 hours, 19,311 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9B SEAT BELT CAME OFF.  RESECURED SEAT 9B SEAT BELT IAW CRJ 200 AMM 25-24-01, OPS CHECK GOOD.  OK FOR SVC.
